# SDR DALA2016022601448

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,472 hours, 53,875 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN BEAM NR 4 AND 5 AT L1 PASSENGER DOOR.  INTERCOSTAL WAS REPLACED IAW SRM 51-30-2, 51-10-4, 51-10-3 PAR 14/21 AND DWG: 9955763, REV: M.
